# SDR REXA2017031900417

- Difficulty date: March 19, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 7,537 hours, 5,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 RT WEB CORRODED. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW REO 670-53-11-052. FABRICATED AND INSTALLED NEW WEB IAW REO 670-53-11-052
